# SDR 2011F00182

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N702AX
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 83,979 hours, 21,233 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313T33802
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSPECTION EVENT,  FOUND NR 2 ENGINE PYLON AFT WEB PN 313T3380-2 CRACKED OTBD SIDE. R & R IAW SRM 51-40-02 ON PROJECT N702AX-5. ITEM WAS RETURNED TO SERVICE.
